MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-01
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6) the device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that mega 40cc intra-aortic balloon (iab) was mispackaged as a mega 50cc iab.There was no patient involvement or adverse event reported.
 
Additional Manufacturer Narrative
No decon or visual inspection performed since product was not returned and could not be evaluated.The image from the facility shows the the iab packaged in the wrong box and confirms the reported problem.A capa was initiated for complaints with iab mispackaged issue, see cr (b)(4).A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint # (b)(4).

Brand Name
MEGA 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
jingal amin
15 law drive
fairfield, NJ 07004
MDR Report Key20334428
Report Number2248146-2024-0000603
Device Sequence Number15860155
Product Code DSP
UDI-Device Identifier10607567107974
UDI-Public(01)10607567107974(10)3000331567(17)260814(11)260814
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model Number0684-00-0295-01
Device Catalogue Number0684-00-0295-01
Device Lot Number3000331567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO PATIENT INVOLVED.
Patient SexUnknown